RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryazanov, Vladimir Il'ich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 2

Number of views:
This page:1152
Abstract pages:3600
Full texts:837
References:467
E-mail: , ,
Keywords: finitely bi-Lipschitz mappings, mappings with finite area distortion, isometries and quasi-isometries, weakly flat and strongly accessible boundaries, homeomorphic extension to the boundary.

http://www.mathnet.ru/eng/person8779
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ryazanov.vladimir-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/192861

Publications in Math-Net.Ru
2018
1. V. Ryazanov, “The Stieltjes integrals in the theory of harmonic functions”, Zap. Nauchn. Sem. POMI, 467 (2018),  151–168  mathnet
2015
2. D. A. Kovtonyuk, V. I. Ryazanov, “Prime ends and the Orlicz–Sobolev classes”, Algebra i Analiz, 27:5 (2015),  81–116  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:5 (2016), 765–788  isi  scopus
2014
3. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Boundary Behavior of Orlicz–Sobolev Classes”, Mat. Zametki, 95:4 (2014),  564–576  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 509–519  isi  scopus
2013
4. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Toward the theory of the Orlicz–Sobolev classes”, Algebra i Analiz, 25:6 (2013),  50–102  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:6 (2014), 929–963  isi  scopus
5. D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov, “The boundary behavior and the Dirichlet problem for the Beltrami equations”, Algebra i Analiz, 25:4 (2013),  101–124  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:4 (2014), 587–603  isi  scopus
2012
6. D. A. Kovtonyuk, V. I. Ryazanov, “On the Theory of Generalized Quasi-Isometries”, Mat. Zametki, 91:4 (2012),  571–577  mathnet  mathscinet  elib; Math. Notes, 91:4 (2012), 535–541  isi  elib  scopus
2011
7. V. I. Ryazanov, E. A. Sevost'yanov, “Equicontinuity of mean quasiconformal mappings”, Sibirsk. Mat. Zh., 52:3 (2011),  665–679  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 524–536  isi  scopus
2007
8. V. I. Ryazanov, E. A. Sevost'yanov, “Equicontinuous classes of ring $Q$-homeomorphisms”, Sibirsk. Mat. Zh., 48:6 (2007),  1361–1376  mathnet  mathscinet  zmath; Siberian Math. J., 48:6 (2007), 1093–1105  isi  scopus
2006
9. V. I. Ryazanov, E. A. Sevost'yanov, “Normal families of space mappings”, Sib. Èlektron. Mat. Izv., 3 (2006),  216–231  mathnet  mathscinet  zmath
1998
10. M. Vuorinen, O. Martio, V. I. Ryazanov, “On the local behaviour of quasi-regular space mappings”, Izv. RAN. Ser. Mat., 62:6 (1998),  143–158  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1207–1220  isi  scopus
11. V. L. Potemkin, V. I. Ryazanov, “On mappings with measure restrictions on dilatation”, Sibirsk. Mat. Zh., 39:2 (1998),  405–408  mathnet  mathscinet  zmath; Siberian Math. J., 39:2 (1998), 354–257  isi
1996
12. V. I. Ryazanov, “On mean quasiconformal mappings”, Sibirsk. Mat. Zh., 37:2 (1996),  378–388  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 325–334  isi
1995
13. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the local behaviour of quasi-conformal mappings”, Izv. RAN. Ser. Mat., 59:3 (1995),  31–58  mathnet  mathscinet  zmath; Izv. Math., 59:3 (1995), 471–498  isi
1992
14. V. I. Ryazanov, “On strengthening K. Strebel's convergence theorem”, Izv. RAN. Ser. Mat., 56:3 (1992),  636–653  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:3 (1993), 591–606  isi
1985
15. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the variational method for quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 285:1 (1985),  24–27  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. К проблеме Римана–Гильберта для уравнений Бельтрами
V. I. Ryazanov
Seminar on Operator Theory and Function Theory
December 12, 2016 17:30
2. О проблеме Римана-Гильберта для аналитических функций
V. I. Ryazanov
Seminar on Operator Theory and Function Theory
December 5, 2016 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019